I have been having sore breasts about 1 & 1/2 week after my periods untill it starts again for the past 3 months. And last month my period was 3 days early. My period lasts about 7 days and I'm 32 days apart from each period. Any help would be appreciated! Thank you
HI! There are a couple of things that I advise my patients to try if they have similar symptoms--first of all you must have a well-fitted bra with good support. You might even consider having one professionally fitted. Then, I advise them to try Aleve or Motrin during the worst days. Two other options that might help are Vitamin E (about 1000 per day) and Oil of Evening Primrose. If those things don't help, there are some pharmacologic options that your doctor could possibly help you with. I don't like most of the medications because they have side effects. Good luck! Dr B
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.